# SDR UHLA2014022400177

- Difficulty date: February 24, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 25,408 hours, 15,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A FOUND A LARGE PIECE OF EMERGENCY LIGHT MISSING.   R & R NEW LIGHT STRIP IAW MM 33-50-21.
